An Opiate Rehabs Guide To Recognizing a Heroin Overdose

An Opiate Rehabs Guide To Recognizing a Heroin Overdose

Opiate Rehabs Report Over 22,00 People Died from Heroin in 2015

Last year for the first time since the Model-T rolled off the Ford assembly line more people in the United States were killed by Heroin and Opiate overdoses than were killed in car accidents. The Centers for Disease Control, reported that since the year 2000, drug overdose deaths have gone up a staggering 137%. Opioid’s are responsible for almost all of this increase. The rise of heroin and opiate deaths since that time has also risen over 200%. In 2015 over 22,000 people died from heroin and opiates overdoses. To put that death toll in perspective 4,486 US soldiers died in operation Iraqi Freedom, a war that lasted 8 years. Over 22,000 people died in their war with opiates in just 1 year.

Know The Signs of an Overdose and Stop Heroin Abuse Deaths

opiate

Many if not all of the overdose deaths brought on by opiates could have been prevented. Education, affordable access to comprehensive addiction inpatient, intensive outpatient and outpatient opiate rehabs is a must. But, the one thing that can save the most lives is knowing how to spot an opiate overdose or a heroin overdose.

The signs of an opiate overdose are many and they occur when the person locked in the grip of heroin abuse injects, sniffs or smokes too much heroin. The primary symptom associated with an opiate overdose as reported by opiate rehabs is reduced or stopped breathing.

[BLUECTA title=”Addiction is not a choice!”]866-205-3108[/BLUECTA]

Signs of Reduced or Stopped Breathing:

  • Blue color of skin on the lips and finger prints
  • Extremely pale skin
  • Gasping for air
  • Shallow breathing

If one or more of the symptoms are present you should call 9-1-1 immediately. Call an opiate rehab after the person you are worried about have been stabilized by first responders. It is very important to call 9-1-1 as soon as any of these symptoms appear. Overdose symptoms appear 10 minutes after the individual suffering from heroin abuse has taken the dose.

rehabs

Other Sign Of A Heroin Overdose Are:

  • Pinpoint sized pupils
  • Extreme drowsiness or Nodding out
  • Weak pulse
  • Discolored tongue
  • Low blood pressure
  • Constipation
  • Disorientation
  • Spasms or seizures
  • Nausea or vomiting

Get Help at One of the Many Opiates Rehabs Now

If someone you know has recently overdosed on heroin and is the need of help for addiction, call one of the many opiate rehabs today. Waiting to call could end up being your biggest regret. Many who overdose from opiates and heroin have not been struggling with heroin abuse for very long. People with a reduced tolerance for opiates and heroin, meaning new comers to the drug or addicts who were clean for a period of time and have relapsed are very susceptible to overdose. This however does not mean that long time sufferers of heroin abuse are in less danger of an overdose. In fact, long time users of opiates and heroin are just as likely to die due to their relentless pursuit to increase their high. This leads to increased amounts of the drug being administered. Please seek help for this deadly addiction at once.

Related Blog Posts

We are here to support you during your time of need and help you make the best decision for yourself or your loved one. Click below to speak to a member of our staff directly.

Menu